Alert archive / Georgia / Red Flag Warnings in 2010

Red Flag Warning 28, NWS Tallahassee, FL

February 25, 201026 counties in Georgia; 5 counties in Alabama; 16 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Feb 25, 2010, 2:31 PM EST for 26 counties in Georgia; 5 counties in Alabama; 16 counties in Florida. It took effect at Feb 26, 2010, 11:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 25, 2010, 2:31 PM EST (19:31 UTC)
In effect from
Feb 26, 2010, 11:00 AM EST
Expired
Feb 26, 2010, 8:00 PM EST
In force
9 hr
Issued by
NWS Tallahassee, FL
All 47 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2010-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2010-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -84 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1230 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
-84 m²/s²
0-3 km storm-relative helicity
-20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

954 
WWUS82 KTAE 251931
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
231 PM EST THU FEB 25 2010

...THE RED FLAG WARNING HAS BEEN CANCELLED FOR TODAY FOR THE FAR
SOUTHERN GEORGIA ZONES...

...A RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM EST /8 PM CST/
TODAY FOR THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG DURATIONS
OF EXTREMELY LOW RELATIVE HUMIDITY...

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
TODAY FOR SOUTHEAST ALABAMA AND MUCH OF SOUTHWEST GEORGIA DUE TO
LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...A RED FLAG WARNING IS NOW IN EFFECT FOR THE ENTIRE FORECAST
AREA ON FRIDAY DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY...

.DISCUSSION...A VERY DRY AIR MASS WILL REMAIN IN PLACE THROUGH
FRIDAY RESULTING IN RED FLAG CONDITIONS. LOW PRESSURE WILL MOVE
EAST ACROSS THE GULF OF MEXICO THROUGH SATURDAY BRINGING A CHANCE
OF RAIN OR SNOW TO OUR SOUTHERN ZONES SATURDAY MORNING. RED FLAG
CONDITIONS WILL BE POSSIBLE ACROSS NORTH FLORIDA ONCE AGAIN BY
SUNDAY. 

GAZ146>148-155>161-261230-
/O.CAN.KTAE.FW.W.0027.000000T0000Z-100225T2300Z/
/O.UPG.KTAE.FW.A.0023.100226T1800Z-100226T2200Z/
/O.NEW.KTAE.FW.W.0028.100226T1700Z-100227T0000Z/
COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-
LOWNDES-LANIER-
231 PM EST THU FEB 25 2010

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM EST FRIDAY...
...RED FLAG WARNING IS CANCELLED FOR TODAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EST FRIDAY. THE
RED FLAG WARNING HAS BEEN CANCELLED FOR TODAY AS REQUIRED
DURATIONS ARE NO LONGER EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ007>019-026>029-034-261230-
/O.UPG.KTAE.FW.A.0023.100226T1600Z-100227T0000Z/
/O.NEW.KTAE.FW.W.0028.100226T1600Z-100227T0100Z/
/O.EXT.KTAE.FW.W.0027.000000T0000Z-100226T0100Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
231 PM EST THU FEB 25 2010 /131 PM CST THU FEB 25 2010/

...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM EST /7 PM CST/ THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 8 PM
EST /7 PM CST/ FRIDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

ALZ065>069-GAZ120>131-142>145-261230-
/O.UPG.KTAE.FW.A.0023.100226T1800Z-100226T2200Z/
/O.NEW.KTAE.FW.W.0028.100226T1700Z-100227T0000Z/
/O.CON.KTAE.FW.W.0027.000000T0000Z-100225T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-
231 PM EST THU FEB 25 2010 /131 PM CST THU FEB 25 2010/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON EST /11 AM CST/ TO 7 PM
EST /6 PM CST/ FRIDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$
2 follow-up statements
986 
WWUS82 KTAE 260851
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
351 AM EST FRI FEB 26 2010

...A RED FLAG WARNING IS IN EFFECT FROM 11 AM EST /10 AM CST/ THIS 
MORNING UNTIL 8 PM EST /7 PM CST/ THIS EVENING FOR ALL FLORIDA ZONES
FOR EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...A RED FLAG WARNING IS IN EFFECT FROM 12 PM EST/11 AM CST/ TODAY 
TO 7 PM EST/6 PM CST/ THIS EVENING FOR ALL ZONES IN SOUTHWEST GEORGIA
AND SOUTHEAST ALABAMA FOR EXPECTED LONG DURATIONS OF LOW RELATIVE 
HUMIDITY...

...A FIRE WEATHER WATCH IS IN EFFECT SATURDAY AFTERNOON FOR MUCH OF THE 
EASTERN FLORIDA PANHANDLE AND WESTERN BIG BEND AND ALL GEORGIA ZONES
DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY...

.DISCUSSION...A DRY AIRMASS WILL CONTINUE TO DOMINATE THE WEATHER
PATTERN THROUGH THE SHORT TERM. A RED FLAG WARNING IS IN EFFECT
THIS AFTERNOON FOR EXPECTED LONG DURATIONS OF LOW RELATIVE
HUMIDITY. AS A STORM SYSTEM MOVES SOUTH OF OUR AREA ON
SATURDAY...COOL AIR COMBINED WITH CLOUD COVER WILL LIMIT AREAS OF
RED FLAG POTENTIAL. IN SPITE OF THIS...RELATIVE HUMIDITY IS STILL
PROJECTED TO FALL BELOW CRITICAL LEVELS OVER FLORIDA AND GEORGIA
ZONES. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THIS REASON. AS
THE STORM EXITS BY SATURDAY NIGHT...NORTHWEST WINDS WILL PERSIST
KEEPING RED FLAG CONDITIONS A DISTINCT POSSIBILITY INTO SUNDAY.

FLZ007>013-016>019-026>028-270100-
/O.NEW.KTAE.FW.A.0024.100227T1700Z-100227T2200Z/
/O.CON.KTAE.FW.W.0028.100226T1600Z-100227T0100Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-
351 AM EST FRI FEB 26 2010 /251 AM CST FRI FEB 26 2010/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
THIS MORNING TO 8 PM EST /7 PM CST/ THIS EVENING...

...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FOR SATURDAY AFTERNOON. A RED
FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/ THIS
MORNING TO 8 PM EST /7 PM CST/ THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

GAZ120>131-142>148-155>161-270100-
/O.NEW.KTAE.FW.A.0024.100227T1700Z-100227T2200Z/
/O.CON.KTAE.FW.W.0028.100226T1700Z-100227T0000Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
351 AM EST FRI FEB 26 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EST
THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FOR SATURDAY AFTERNOON. A RED
FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EST THIS
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ014-015-029-034-270100-
/O.CON.KTAE.FW.W.0028.100226T1600Z-100227T0100Z/
GULF-FRANKLIN-LAFAYETTE-DIXIE-
351 AM EST FRI FEB 26 2010 /251 AM CST FRI FEB 26 2010/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
THIS MORNING TO 8 PM EST /7 PM CST/ THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
THIS MORNING TO 8 PM EST /7 PM CST/ THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

ALZ065>069-270000-
/O.CON.KTAE.FW.W.0028.100226T1700Z-100227T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
251 AM CST FRI FEB 26 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM CST THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM CST THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$


AUSTIN/GIBBS
345 
WWUS82 KTAE 261940
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
240 PM EST FRI FEB 26 2010

...A RED FLAG WARNING IS IN EFFECT UNTIL 8 PM EST /7 PM CST/ THIS
EVENING FOR ALL FLORIDA ZONES FOR EXPECTED LONG DURATIONS OF LOW
RELATIVE HUMIDITY...

...A RED FLAG WARNING IS IN EFFECT UNTIL 7 PM EST/6 PM CST/ THIS
EVENING FOR ALL ZONES IN SOUTHWEST GEORGIA AND SOUTHEAST ALABAMA
FOR EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR SATURDAY
AFTERNOON FOR MUCH OF THE EASTERN FLORIDA PANHANDLE AND WESTERN
BIG BEND AND ALL GEORGIA ZONES HAS BEEN CANCELLED...

.A LOW PRESSURE SYSTEM WILL MOVE SOUTH OF THE REGION ON SATURDAY
BRINGING INCREASING CLOUDS AND RAIN CHANCES. IT APPEARS LOW THAT
RED FLAG CONDITIONS WILL NOT BE REACHED SO WE CANCELLED THE FIRE
WEATHER WATCH.

FLZ007>013-016>019-026>028-270000-
/O.CAN.KTAE.FW.A.0024.100227T1700Z-100227T2200Z/
/O.CON.KTAE.FW.W.0028.000000T0000Z-100227T0100Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-
240 PM EST FRI FEB 26 2010 /140 PM CST FRI FEB 26 2010/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST /7 PM CST/
THIS EVENING...
...FIRE WEATHER WATCH IS CANCELLED FOR SATURDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST /7 PM CST/
THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS 
CANCELLED THE FIRE WEATHER WATCH FOR SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

GAZ120>131-142>148-155>161-270000-
/O.CAN.KTAE.FW.A.0024.100227T1700Z-100227T2200Z/
/O.CON.KTAE.FW.W.0028.000000T0000Z-100227T0000Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
240 PM EST FRI FEB 26 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...FIRE WEATHER WATCH IS CANCELLED FOR SATURDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING.
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
FIRE WEATHER WATCH FOR SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ014-015-029-034-270000-
/O.CON.KTAE.FW.W.0028.000000T0000Z-100227T0100Z/
GULF-FRANKLIN-LAFAYETTE-DIXIE-
240 PM EST FRI FEB 26 2010 /140 PM CST FRI FEB 26 2010/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST /7 PM CST/
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST /7 PM CST/
THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

ALZ065>069-270000-
/O.CON.KTAE.FW.W.0028.000000T0000Z-100227T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
140 PM CST FRI FEB 26 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

BARRY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Feb 25, 9:30 AM EST, 5 hours 1 minute earlier.

Area forecast discussion, Feb 25, 9:30 AM EST, 5 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
930 AM EST THU FEB 25 2010

...HARD FREEZE POSSIBLE TONIGHT FOR FLORIDA ZONES...

.DISCUSSION...SURFACE HIGH PRESSURE ALONG WITH A VERY DRY AIRMASS
CONTINUES TO SETTLE OVER THE LOCAL REGION. SKIES ARE CLEAR AND
SHOULD REMAIN THAT WAY AT LEAST THROUGH THIS AFTERNOON. NO CHANGES
FORTHCOMING.

&&

.AVIATION...VFR THROUGHOUT THE FORECAST PERIOD. NWLY WINDS INCREASE
TO 10-15 KT AND GUSTY TODAY MORNING WITH GUSTS ENDING AND WINDS
RAPIDLY DECOUPLING AFTER SUNDOWN.

&&

.MARINE...WINDS AND SEAS WILL CONTINUE TO DIMINISH THIS AFTERNOON.
WILL MONITOR TO SEE IF WE CAN LOWER SCA TO SCEC ON THE MORNING
UPDATE. OTHERWISE...WE SHOULD BE ABLE TO DROP ALL HEADLINES ON THE
AFTERNOON PACKAGE.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM NOON TODAY TO 5 PM CST THIS AFTERNOON FOR
     THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...
     HOUSTON.

     FIRE WEATHER WATCH FRIDAY AFTERNOON FOR THE FOLLOWING ZONES:
     COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 6 PM EST THIS
     EVENING FOR THE FOLLOWING ZONES: BAKER...BEN HILL...
     BERRIEN...BROOKS...CALHOUN...CLAY...COLQUITT...COOK...
     DECATUR...DOUGHERTY...EARLY...GRADY...IRWIN...LANIER...
     LEE...LOWNDES...MILLER...MITCHELL...QUITMAN...RANDOLPH...
     SEMINOLE...TERRELL...THOMAS...TIFT...TURNER...WORTH.

     FIRE WEATHER WATCH FRIDAY AFTERNOON FOR THE FOLLOWING ZONES:
     BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...CLAY...
     COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...GRADY...
     IRWIN...LANIER...LEE...LOWNDES...MILLER...MITCHELL...
     QUITMAN...RANDOLPH...SEMINOLE...TERRELL...THOMAS...TIFT...
     TURNER...WORTH.

FL...RED FLAG WARNING FROM 11 AM EST /10 AM CST/ THIS MORNING TO 7
     PM EST /6 PM CST/ THIS EVENING FOR THE FOLLOWING ZONES:
     BAY...CALHOUN...COASTAL WALTON...DIXIE...FRANKLIN...GADSDEN...
     GULF...HOLMES...INLAND WALTON...JACKSON...JEFFERSON...
     LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...
     WASHINGTON.

     HARD FREEZE WATCH FROM THIS EVENING THROUGH FRIDAY MORNING FOR
     THE FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...
     DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
     WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...TAYLOR...WAKULLA...WASHINGTON.

     FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
     FOR THE FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...
     DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
     WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...TAYLOR...WAKULLA...WASHINGTON.

GM...SMALL CRAFT ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR THE
     FOLLOWING ZONES: APALACHEE BAY OR COASTAL WATERS FROM
     KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL
     WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20
     NM...COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT
     20 NM...COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT
     20 NM...WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM
     20 TO 60 NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20
     TO 60 NM.

&&

BARRY/WOOL
Hazardous weather outlook, Feb 25, 4:47 AM EST, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
447 AM EST THU FEB 25 2010

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-261000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
447 AM EST THU FEB 25 2010 /347 AM CST THU FEB 25 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
IT WILL BE A COLD START TO THE DAY THIS MORNING WITH WIND CHILL
READINGS IN THE LOWER TO MID 20S. GUSTY WINDS AND UNUSUALLY LOW
RELATIVE HUMIDITY WILL ENHANCE THE SPREAD OF WILDFIRES TODAY. HIGH
WINDS AND ROUGH SEAS WILL BE HAZARDOUS TO BOATERS THIS
MORNING...BUT WINDS AND SEAS WILL SUBSIDE BELOW ADVISORY LEVELS
BY THIS AFTERNOON. A HARD FREEZE IS POSSIBLE ACROSS INLAND
PORTIONS OF NORTHWEST FLORIDA TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THE NEXT CHANCE FOR PRECIPITATION WILL BE LATE FRIDAY NIGHT INTO
SATURDAY MORNING...AS A WEAK LOW PRESSURE SYSTEM RACES EAST ACROSS
THE GULF OF MEXICO. OUR REGION WILL BE ON THE NORTHERN FRINGES OF
THIS SYSTEM...SO PRECIPITATION CHANCES WILL BE LOW AND RANGE FROM
20 TO 40 PERCENT. THERE IS A CHANCE FOR SOME LIGHT SNOW TO MIX
WITH THE LIGHT RAIN EARLY SATURDAY MORNING...BUT IT WILL BE SO
LIGHT AND THE GROUND WILL BE RELATIVELY WARM SO ACCUMULATIONS ARE
UNLIKELY. ANOTHER GULF LOW IS EXPECTED TO AFFECT THE REGION EARLY
NEXT WORK WEEK...BUT THE TRACK OF THIS LOW IS EXPECTED TO BE TOO
FAR SOUTH FOR A SEVERE WEATHER THREAT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FOURNIER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 3:44 PM ESTHard Freeze WarningTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more17 hr
Feb 25, 5:26 AM ESTHard Freeze WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more10 hr

Nearby

Red Flag Warnings in Georgia, 2010Red Flag Warnings in Florida, 2010Red Flag Warnings in Alabama, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.